# SDR DHL2008749001

- Difficulty date: January 10, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION ON STRINGER SPLICE, STRINGER 28R BETWEEN BS 680 FRAME.  FOUND CORROSION OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1 ON UPPER FLANGE ON SPLICE.  REMOVED SPLICE IAW B-727 SRM 51-30-2.  FABRICATED NEW SPLICE USING BAC 1498-132 7075-T6 PO NR 7308420 DIMENSION 13" IAW B-727 SRM 51-20-1, 51-30-5 AND 53-10-2 FIGURE 9.  ALODINED AND PRIMED AREA IAW B-727 SRM 51-10-2.  INSTALLED SPLICE IAW B-727 SRM 53-10-3 FIGURE 1.
